MAUDE Adverse Event Report: TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP

TRIMED, INC. TORX 8 DRIVER, NIPPLE TIP
Catalog Number DVTX-8 NP
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on (b)(6) 2025 that a dvtx-8 np broke during surgery.The surgeon stated that during the final tightening of the distal 2.4 mm locking pegs, the tip of the screwdriver broke off in the head of the screw.The tip of the driver had cold welded into the screw and the surgeon could not remove it so it remains implanted.Additional information was provided on 08jul2025 that this caused a 2-minute delay in surgery and the surgeon does not believe leaving the broken piece in the screw head will cause the patient additional harm.

Brand Name
TORX 8 DRIVER, NIPPLE TIP
Common Device Name
TORX 8 DRIVER, NIPPLE TIP
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22438755
Report Number2031009-2025-00017
Device Sequence Number3201225
Product Code HXX
UDI-Device Identifier00842188126048
UDI-Public00842188126048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDVTX-8 NP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown